# SDR 96ZZZX2890

- Difficulty date: April 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 58
- Propeller: Hartzl BHCJ2YF2
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D24841
- Condition: Corroded
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ON EXTERIOR AND INTERIOR OF HUB.  SUBMITTER RECOMMENDS REGULAR MAINTENANCE.
